# SDR CALA2024112201249

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 51,066 hours, 18,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: ABSB21506
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - EMERGENCY FLOOR PROXIMITY LIGHT FROM ROW 26 TO ROW 14 INOP. REMOVED AND REPLACED POWER SUPPLY FUSE IN REFERENCE AMM 33-51-06-960-804. OPS CHECK GOOD
